MAUDE Adverse Event Report: AVANOS MEDICAL INC. COOLIEF COOLED RADIOFREQUENCY PROBE KIT; COOLED RF PROBES AND CANNULAS

AVANOS MEDICAL INC. COOLIEF COOLED RADIOFREQUENCY PROBE KIT; COOLED RF PROBES AND CANNULAS
Model Number CRK-17-150-4
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record is in-progress.The actual complaint product was not returned for evaluation.Photos were provided by the customer.All information reasonably known as of 30 jul 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that the "coating/insulation on the introducer peeled back making it difficult to insert.The doctor did not realize the coating insulation was peeled back until after the procedure." no patient injury was reported.Additional information received 15-july-2021 indicated "there was no patient injury and that they were able to use the kit.It was not replaced.It was noticed after the procedure." additional information received 22-july-2021 confirmed "pt [patient] had no adverse reaction/effects to this incident.".
 
Additional Manufacturer Narrative
The device history record for lot m19185d209 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.Photos were provided by the customer and evaluated.Root cause could not be determined.All information reasonably known as of 03 sep 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
COOLIEF COOLED RADIOFREQUENCY PROBE KIT
Common Device Name
COOLED RF PROBES AND CANNULAS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key12255869
Report Number8030647-2021-00025
Device Sequence Number16843120
Product Code GXI
UDI-Device Identifier00193493442027
UDI-Public00193493442027
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K053082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2023
Device Model NumberCRK-17-150-4
Device Catalogue NumberN/A
Device Lot NumberM19185D209
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date07/30/2021
Supplement Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight154